Skip to main content
EXPERTS IN COUGH CONTROL

Product Label

PRODUCTS

PRODUITS

1 2 3 4 5

Breakdown

5
0
4
0
3
0
2
0
1
0
For Children Cough NIGHT Syrup

BENYLIN® For Children Cough NIGHT Syrup

For Children Cough NIGHT Syrup
Children

Trusted and effective relief for children.

BENYLIN® For Children Cough NIGHT is a great tasting solution specially formulated to help control your kids’ cough so your child can sleep. 

Effective relief of:
  • Cough

Bubble gum flavour, packaged in bottles of 100 mL.

DIRECTIONS OF USE

DIN: 02248858

DOSAGE (6 to under 12 years):
Shake well before using. Use only the enclosed dosage cup designed for use with this product. Do not use any other dosing device.
Give 10 mL every 4 hours as needed. Do not give more than 6 doses (60 mL) per day.

Read the complete label and leaflet before use and follow all the label instructions. DO NOT USE THIS PRODUCT IN CHILDREN UNDER 6 YEARS OF AGE.

stopCaution: Keep out of reach of children. DO NOT give with any other cough and cold medications since harm may occur. Do not exceed the single or maximum daily dose. Overdose may result in serious harm. May cause drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Talk to a healthcare practitioner before use if your child has asthma, chronic lung disease, shortness of breath, difficulty urinating, glaucoma, or is on other medications including natural health products, prescription drugs, or nonprescription drugs. Do not use for more than 7 days or with an orally ingested or topically applied product that also contains diphenhydramine. If symptoms worsen, last more than a week, or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm, talk to a healthcare practitioner. Do not use if your child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate. Child Resistant Package. Store between 15 - 30°C. Protect from Freezing. Security Feature: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.

In Case of Overdose: contact a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms.

INGREDIENTS
EACH 5 ML OR 1 TEASPOONFUL (TSP.) CONTAINS:
AH Cough Suppressant/Antihistamine:
Diphenhydramine Hydrochloride
Relieves cough, runny nose, and sneezing.
6.25 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Benzoate, carboxymethylcellulose, citrate, flavours, glycerin, saccharin sodium, sorbitol, water.
Reviews
1 2 3 4 5
0 reviews Be the first to review